# SDR WWMA9700001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT STAYED ON  DURING PREFLIGHT.  CREW DEFERRED THE SMOKE DETECTION SYSTEM IAW MEL 26-2-1.  MEL WAS CLEARED IN LAX WHERE MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.
